Translator Disclaimer
January, 2015 Mean value theorems for the double zeta-function
Kohji MATSUMOTO, Hirofumi TSUMURA
J. Math. Soc. Japan 67(1): 383-406 (January, 2015). DOI: 10.2969/jmsj/06710383

Abstract

We prove asymptotic formulas for mean square values of the Euler double zeta-function $\zeta_2(s_0,s)$, with respect to $\Im s$. Those formulas enable us to propose a double analogue of the Lindelöf hypothesis.

Citation

Download Citation

Kohji MATSUMOTO. Hirofumi TSUMURA. "Mean value theorems for the double zeta-function." J. Math. Soc. Japan 67 (1) 383 - 406, January, 2015. https://doi.org/10.2969/jmsj/06710383

Information

Published: January, 2015
First available in Project Euclid: 22 January 2015

zbMATH: 1355.11088
MathSciNet: MR3304026
Digital Object Identifier: 10.2969/jmsj/06710383

Subjects:
Primary: 11M32
Secondary: 11M06

Rights: Copyright © 2015 Mathematical Society of Japan

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.67 • No. 1 • January, 2015
Back to Top